Alert archive / Ohio / Small Craft Advisories in 2010

Small Craft Advisory 13, NWS Cleveland, OH

May 8, 2010

NWS Cleveland, OH issued this small craft advisory at May 8, 2010, 10:27 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
May 8, 2010, 10:27 PM EDT (02:27 UTC)
Expired
May 9, 2010, 9:00 PM EDT
In force
23 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WHUS71 KCLE 090227
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1027 PM EDT SAT MAY 8 2010

LEZ144>149-091030-
/O.EXP.KCLE.GL.W.0004.000000T0000Z-100509T0200Z/
/O.NEW.KCLE.SC.Y.0013.100509T0227Z-100509T2000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1027 PM EDT SAT MAY 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT SUNDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT SUNDAY. THE
GALE WARNING IS NO LONGER IN EFFECT. 

NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS
OVERNIGHT. THE DIMINISHING WINDS WILL CAUSE WAVES OF 11 TO 15
FEET THAT WILL EVENTUALLY SUBSIDE TO 7 TO 10 FEET. THE GUSTY WINDS
AND HIGH WAVES WILL CONTINUE INTO THE DAY SUNDAY AND THEN
EVENTUALLY DIMINISH DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142-143-090900-
/O.EXP.KCLE.GL.W.0004.000000T0000Z-100509T0200Z/
/O.NEW.KCLE.SC.Y.0013.100509T0227Z-100509T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
1027 PM EDT SAT MAY 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SUNDAY. THE
GALE WARNING IS NO LONGER IN EFFECT. 

NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE OVERNIGHT. WAVES OF
6 TO 9 FEET WILL EVENTUALLY SUBSIDE TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-162>169-090330-
/O.EXP.KCLE.GL.W.0004.000000T0000Z-100509T0200Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1027 PM EDT SAT MAY 8 2010

...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. 

THE WINDS HAVE DIMINISHED BELOW GALE WARNING CRITERIA AND
THEREFORE THE GALE WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

LOMBARDY
4 follow-up statements
645 
WHUS71 KCLE 090749
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
349 AM EDT SUN MAY 9 2010

LEZ142-143-091400-
/O.EXT.KCLE.SC.Y.0013.000000T0000Z-100509T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
349 AM EDT SUN MAY 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

NORTHWEST WINDS 10 TO 20 KNOTS WILL ALLOW WAVES TO GRADUALLY
DECREASE THROUGH THE MORNING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO
2 TO 4 FEET BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ144>149-091400-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-100509T2000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
349 AM EDT SUN MAY 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

NORTHWEST TO WEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
MUCH OF THE DAY. WAVES OF 5 TO 8 FEET ARE ANTICIPATED THROUGH MUCH
OF THE AFTERNOON. WAVES SHOULD SUBSIDE TO 4 TO 6 FEET DURING THE
AFTERNOON AS WINDS GRADUALLY DECREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
670 
WHUS71 KCLE 091352
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
952 AM EDT SUN MAY 9 2010

LEZ142-143-092000-
/O.EXT.KCLE.SC.Y.0013.000000T0000Z-100509T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
952 AM EDT SUN MAY 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

NORTHWEST WINDS 15 TO 20 KNOTS WILL DECREASE TO 10 TO 15 KNOTS
LATER TODAY. THIS WILL ALLOW WAVES TO GRADUALLY DECREASE THROUGH
THE AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY
LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ144>149-092000-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-100509T2000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
952 AM EDT SUN MAY 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

NORTHWEST TO WEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
MUCH OF THE DAY. WAVES OF 5 TO 8 FEET ARE ANTICIPATED THROUGH
MUCH OF THE AFTERNOON. WAVES SHOULD SUBSIDE TO 4 TO 6 FEET DURING
THE AFTERNOON AS WINDS GRADUALLY DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
905 
WHUS71 KCLE 091934
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT SUN MAY 9 2010

LEZ142>146-092045-
/O.CAN.KCLE.SC.Y.0013.000000T0000Z-100509T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
334 PM EDT SUN MAY 9 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW LEVELS HAZARDOUS TO SMALL CRAFT
OPERATIONS. 

$$

LEZ147>149-100100-
/O.EXT.KCLE.SC.Y.0013.000000T0000Z-100510T0100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
334 PM EDT SUN MAY 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

NORTHWEST TO WEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE INTO THE
EARLY EVENING BEFORE DIMINISHING OVERNIGHT. WAVES OF 4 TO 6 FEET
WILL ALSO CONTINUE INTO THE EVENING BEFORE DROPPING TO 2 TO 4
FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
018 
WHUS71 KCLE 100121
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
921 PM EDT SUN MAY 9 2010

LEZ147>149-100230-
/O.EXP.KCLE.SC.Y.0013.000000T0000Z-100510T0100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
921 PM EDT SUN MAY 9 2010

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE DIMINISHED THIS EVENING ALLOWING WAVES TO DROP TO
BETWEEN 1 AND 3 FEET. THEREFORE...THE SMALL CRAFT ADVISORY IS NO
LONGER NEEDED.

$$

LOMBARDY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 8, 7:51 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 8, 7:51 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
751 PM EDT SAT MAY 8 2010

.SYNOPSIS...
DEEP LOW PRESSURE OVER NEW ENGLAND WILL CONTINUE TO MOVE NORTHEAST
OUT OF THE AREA TONIGHT. THIS WILL ALLOW HIGH PRESSURE TO BUILD IN
FROM THE WEST SUNDAY AND MONDAY. THE HIGH WILL MOVE EAST ON
TUESDAY AND ALLOW LOW PRESSURE TO APPROACH FROM THE WEST.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
FOR THIS EVENING WILL EXTEND THE WIND HEADLINES A FEW MORE HOURS
TO HOPEFULLY FULLY CAPTURE THE EVENT. EXPECT WINDS OVER LAND WILL
DROP BELOW ADVISORY CRITERIA THIS EVENING AS DIURNAL MIXING
DECREASES...ALTHOUGH GRADIENT REMAINS SO WINDS WILL NOT COMPLETELY
DROP OFF. FOR THAT REASON HAVE REMOVED THE FROST WORDING. EXPECT
SHOWERS TO CONTINUE THROUGH THE EVENING ALL AREAS AND THEN
NORTHEAST OVERNIGHT DOWN WIND OF THE LAKE. BY MORNING 850MB TEMPS
EXPECTED TO BE -7C IN THE ERIE AREA WHICH WOULD CONTINUE TO
SUPPORT LAKE EFFECT SHOWERS. ON THE OTHER HAND THE AIR MASS WILL BE
DRYING AND THE FETCH/ OTHER THAN A LAKE HURON CONNECTION/ WILL BE
SHORT. WILL HAVE LIKELY POPS THROUGH THE EVENING AND THEN DROP TO
CHANCE WITH A MIX OF RAIN AND SNOW.  NO ACCUMULATIONS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
HIGH PRESSURE WILL BUILD IN FOR SUNDAY AND MONDAY. WILL HOLD ONTO
A SLIGHT CHANCE IN NWRN PA THAT WILL NOT MAKE THE
WORDING...OTHERWISE EXPECT DRY CONDS THROUGH MONDAY. MONDAY NIGHT
WILL BRING CHANCE POPS INTO THE FAR WEST COUNTIES BEFORE MIDNIGHT.
LOW PRESSURE MOVES ACROSS THE CENTRAL PLAINS TO IOWA BY 12Z
TUESDAY. A WARM FRONT WILL ACCOMPANY DEEP MOISTURE MOVING INTO
THE AREA THROUGH THE NIGHT AHEAD OF THE LOW. AFTER MIDNIGHT WILL
BRING CHANCE POPS EAST TO NWRN PA AND BOOST POPS TO LIKELY FAR
WEST. TUESDAY LOOKS GOOD FOR SHOWERS AND THUNDERSTORMS AS THE WARM
FRONT MOVES NORTH THROUGH THE AREA. LOOKS LIKE THE GFS AND NAM
BOTH TAKE THE WARM FRONT THROUGH THE AREA DURING THE AFTERNOON
WITH A COLD FRONT LATE IN THE DAY WITH THE PATTERN LOOKING SIMILAR
TO YDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MODELS IN DECENT AGREEMENT MID WEEK WITH LOW PRESSURE PASSING EAST
OF THE AREA AND FRONTAL BOUNDARY OVER THE OHIO VALLEY. THEN TIMING
BEGINS TO DIFFER NOTICEABLY GOING INTO THURSDAY WITH GFS QUICKER IN
BRINGING NEXT LOW PRESSURE NORTHEAST TOWARDS GREAT LAKES WHILE ECMWF
KEEPS LOW PRESSURE AND FRONTAL BOUNDARY ACROSS OHIO VALLEY THROUGH
END OF THE WEEK. FOR NOW CONTINUED MENTION OF LOW CHANCE POPS ACROSS
THE AREA. LARGE HIGH PRESSURE OVER THE NORTHEAST STATES LATER NEXT
WEEK COULD LEAD TO AN INCREASE OF NORTHEAST SURFACE FLOW AND DRIER
AIR WELL ESTABLISHED OVER THE AREA WHICH WOULD BE MORE CONSISTENT
WITH ECMWF SOLUTION. LEANED CLOSE TO GUIDANCE TEMPS WITH COOLER
TEMPS ACROSS NE OH AND LAKE SHORE NW PA AREAS. ELSEWHERE DEPENDING ON
AMOUNT OF SUNSHINE DIDN/T WANT TO LEAN TOO COLD FROM GUIDANCE
DESPITE BEING POTENTIALLY NORTH OF THE FRONTAL BOUNDARY.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
LATEST RADAR SHOWS SHOWERS CONTINUE TO ROTATE SOUTHEAST ACROSS THE
FORECAST AREA THIS EVENING. A FEW REPORTS OF GRAUPEL OR SNOW GRAINS
HAVE BEEN REPORTED IN THE SHOWERS. DECIDED TO ADD MENTION OF THE
GRAUPEL. A LIGHTNING STRIKE OCCURRED SOUTHEAST OF THE CLEVELAND
TERMINAL LIKELY DUE TO THE ICE IN THE CLOUDS. I DONT ANTICIPATE
TOO MANY LIGHTNING STRIKES WITH THESE PASSING SHOWERS AND NOW
THUNDERSTORMS. SO WILL LEAVE MENTION OF THUNDER OUT OF THE TAFS AT
THIS TIME. SOME GRADUAL IMPROVEMENT WILL TAKE PLACE AS THE LOW
PRESSURE SYSTEM PULLS FURTHER EAST. CEILINGS ARE ALREADY SHOWING
SIGNS OF DECREASING UPSTREAM AS DRIER AIR MOVES EAST. I ANTICIPATE
THE SHOWERS WILL CONTINUE FOR THE NEXT FEW HOURS AND CONTINUE TO
WEAKEN WITH TIME.

.OUTLOOK...NON VFR POSSIBLE TUESDAY.

&&

.MARINE...
STRONG WESTERLY WINDS WILL CONTINUE THROUGH THIS EVENING AS LOW
PRESSURE MOVES EAST TO NEW ENGLAND TONIGHT. GALES THIS EVENING WILL
DIMINISH TONIGHT BUT WAVES WILL ONLY GRADUALLY SUBSIDE THROUGH
SUNDAY. EXTENDED GALE WARNING THROUGH THIS EVENING...BUT THEN
EXPECTING SMALL CRAFT ADVISORY WILL NEED TO BE ISSUED OVERNIGHT AND
INTO SUNDAY. HIGH PRESSURE BUILDING TOWARD THE LAKE MONDAY WILL
ALLOW MUCH MORE TRANQUIL WINDS AND WAVES OVER THE LAKE...BUT THEN
ANOTHER LOW PRESSURE APPROACHING THE AREA TUESDAY WILL CAUSE WINDS
TO INCREASE ONCE AGAIN FROM THE SOUTHEAST AND SOUTH. GOING FURTHER
THROUGH THE WEEK ANOTHER LOW PRESSURE IS EXPECTED NEAR THE LAKE ON
THURSDAY CAUSING ANOTHER INCREASE IN WINDS AND WAVES.

LOW WATER ADVISORY HAS ALSO BEEN EXTENDED THROUGH THIS EVENING.
WATER LEVELS ARE ON TRACK WITH LATEST GUIDANCE INDICATING GOOD
CONFIDENCE IN FORECAST OF WATER LEVELS BEGINNING TO RISE THIS
EVENING AND THEN GOING ABOVE THE CRITICAL MARK TONIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ010>014-
     089.
     FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
     OHZ003-006>014-017>023-027>033-036>038-047.
     WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ003-006>009-
     017>023-027>033-036>038-047.
PA...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ001>003.
     FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
     PAZ002-003.
MARINE...GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR LEZ061-142>149-
     162>169.
     LOW WATER ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ142-143-
     162-163.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...ABE
AVIATION...LOMBARDY
MARINE...ABE
Hazardous weather outlook, May 8, 9:27 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
927 PM EDT SAT MAY 8 2010

OHZ003-006>014-017>023-027>033-036>038-047-PAZ002-003-100130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
927 PM EDT SAT MAY 8 2010

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-100130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
927 PM EDT SAT MAY 8 2010

...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ089-PAZ001-100130-
ASHTABULA LAKESHORE-NORTHERN ERIE-
927 PM EDT SAT MAY 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 8, 10:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1005 PM EDT SAT MAY 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     NON-TSTM WND GST NORTH EAST              42.21N 79.83W
05/08/2010  E60.00 MPH       ERIE               PA   CO-OP OBSERVER

1227 PM     NON-TSTM WND DMG LAWRENCE PARK           42.15N 80.02W
05/08/2010                   ERIE               PA   PUBLIC

            FEW TREES AND POWER LINES DOWN

0400 PM     NON-TSTM WND DMG WILLOUGHBY              41.65N 81.41W
05/08/2010                   LAKE               OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN THROUGHOUT THE COUNTY DURING THE DAY

0440 PM     NON-TSTM WND DMG UNION CITY              41.90N 79.84W
05/08/2010                   ERIE               PA   PUBLIC

            POWER LINES DOWN

&&

RANDEL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 2:33 PM EDTFreeze WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more17 hr

Nearby

Small Craft Advisories in Ohio, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.